# SDR COMA0760336

- Difficulty date: April 23, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 30,535 hours, 28,350 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 17064103
- Part serial: DCL136
- Condition: Cracked
- Location: Lt Mlg
- Part time: 10,804 hours, 9,001 cycles
- Component: Landing Gear, Messier
- Component part number: 17002105
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT MAIN LANDING GEAR FITTING FAILED ULTRASONIC INSPECTION.  REPLACED MAIN LANDING GEAR FITTING.
